# SDR SWIA202162092

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Eroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND SEVERAL EROSION SPOTS AT THE BOTTOM END OF THE FIRST FWD FUSELAGE FRAME SUPPORT  DUE TO HYDRAULIC FLUID RESIDUE AND STAINS IN PAINT BELOW THE CENTER FUSELAGE AREA COVERED BY THE WING- TO- FUSELAGE FAIRINGS APPROX F.S 847.00- F.S 847.00+16.00 / (AREA MARKED).     (C-CHECK RO 10/29/2021)    REMOVED 33 EA NUT PLATES TO GAIN ACCESS TO COROSION, BLENDED CORROSION AREA PER CRJ 700 SRM 51-21-06-001-001-A01,NDT AREA FOUND AREA IS OUT OF LIMIT PER CRJ 700 SRM 53-00-00-101-001-A01,REQUEST ENGINEERING FOR FURTHER INSTRUCTION, RECIEVED NEW REO 670-53-82-597 REV -- DATE 201-09-24,INSTALLED 33 EA NUT PLATES PER CRJ 700 SRM 51-42-06-001-001-A01 AND COMPLIED ALL STEPS OF REO 670-53-82-597 REV -- DATE 2021-09-24 STEPS 1-7.
